On a Class of Jacobi-Like Procedures for Diagonalising Arbitrary Real Matrices.
Numerische Mathematik, Tome 33 (1979), pp. 157-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__33_132634,
author = {K. Veselic},
title = {On a {Class} of {Jacobi-Like} {Procedures} for {Diagonalising} {Arbitrary} {Real} {Matrices.}},
journal = {Numerische Mathematik},
pages = {157--172},
year = {1979},
volume = {33},
zbl = {0422.65021},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132634/}
}
K. Veselic. On a Class of Jacobi-Like Procedures for Diagonalising Arbitrary Real Matrices.. Numerische Mathematik, Tome 33 (1979), pp. 157-172. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132634/